# SDR DL76G030122

- Difficulty date: February 1, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 19,196 hours, 3,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE EACH EXTERIOR EMERGENCY LIGHTS INOP.  RELAMPED, ALL CHECK OK.
